MAUDE Adverse Event Report: STRYKER SPINE-FRANCE REFLEX-HYBRID 4X12MM VARIABLE ANGLE SELF TAP.SCREW; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS

STRYKER SPINE-FRANCE REFLEX-HYBRID 4X12MM VARIABLE ANGLE SELF TAP.SCREW; SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Catalog Number 48694012
Medical Device Problem Codes Mechanical Problem (1384); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 01/25/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; (b)(6) 2016, implanted four screws and the 2 level plate on c3-5.On (b)(6) 2017, it was informed the screw of c5 right was out.On (b)(6) 2017 it was surgical treatment for screw out.
 
Additional Manufacturer Narrative
Catalog# 48694012.Lot# fgp.Method: visual inspection; device history review; complaint history review; risk assessment; results: manufacturing records for this product were not reviewed because no lot numbers were provided as the parts remain implanted.Visual-x rays were provided and showed one screw backing out of the plate.Conclusion: the root cause could not be determined.
 
Event or Problem Description

Brand Name
REFLEX-HYBRID 4X12MM VARIABLE ANGLE SELF TAP.SCREW
Common Device Name
SPINAL INTERVERTEBRAL BODY FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6340632
Report Number0009617544-2017-00060
Device Sequence Number16558808
Product Code KWQ
UDI-Device Identifier04546540534828
UDI-Public(01)04546540534828
Combination Product (Y/N)N
PMA/510(K) Number
K063430
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48694012
Device Lot NumberFGP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/25/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/17/2017
Supplement Report FDA Received Date04/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR